MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

WARSAW ORTHOPEDICS CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 6069093
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G2: country of origin is germany.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a product used for spinal fusion therapy.It was reported that during a post-operative period following a tlif procedure there was a distraction loss from 12.9 to 12.4mm and a lordosis loss from 11 to 7.5° after 7 months.The device was implanted at one level and remained in service.There were no patient symptoms or complications, and no additional treatment or surgery was performed as a result of this event.There were no further complications or symptoms reported.Additional information was received via manufacturer representative that the original distraction of cage has diminished.There is no plan of revision surgery for the removal of implant.Patient had a medical history of spinal canal stenosis l3/4, herniated disc l3/4 left, osteochondrosis l3/4.Procedure involved in the event was dorsal spondylosis with cage implantation l3/4.The immediate postoperative course was uneventful.The patient still has intermittent residual lumbar back pain which will remain under conservative treatment.
 
Additional Manufacturer Narrative
H6 and imf has been corrected.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received via manufacturer representative that distraction loss from 12.9 to 12.4mm and a lordosis loss from 11 to 7.5° after 2 months and distraction loss 12.3mm and a lordosis loss to 7° after 7 months.
 
Additional Manufacturer Narrative
Radiographic image: 3 panel image ap x-ray l3-4 interbody fusion.The interbody graft is collapsed on middle and right panel compared with left.Lateral view 3 panel image shows progressive height loss of l3-4 interbody graft.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21290934
Report Number1030489-2025-00543
Device Sequence Number13096387
Product Code MAX
UDI-Device Identifier00763000246815
UDI-Public00763000246815
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210425
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6069093
Device Catalogue Number6069093
Device Lot Number0995700W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer03/07/2025
02/12/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date03/07/2025
03/12/2025
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale